Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Riemann step function approximation of Bochner integrable functions


Author: M. A. Freedman
Journal: Proc. Amer. Math. Soc. 96 (1986), 605-613
MSC: Primary 28B05; Secondary 34A60
DOI: https://doi.org/10.1090/S0002-9939-1986-0826489-4
MathSciNet review: 826489
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {L^1}(0,T;X)$ denote the space of all Bochner integrable functions $ f$ which map the interval $ [0,T]$ into the Banach space $ X$. Then we show that $ f$ is the uniform limit in the $ {L^1}$-norm of its Riemann step function approximations along nearly every sequence of partitions of $ [0,T]$ with mesh size approaching zero.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28B05, 34A60

Retrieve articles in all journals with MSC: 28B05, 34A60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0826489-4
Article copyright: © Copyright 1986 American Mathematical Society